Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Rokhlin actions on inner quasidiagonal $ C^\ast$-algebras


Authors: Zhonghua Wang and Jianhua Zhang
Journal: Proc. Amer. Math. Soc. 145 (2017), 315-321
MSC (2010): Primary 46L55, 46L35
DOI: https://doi.org/10.1090/proc/13232
Published electronically: August 29, 2016
MathSciNet review: 3565382
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the class of inner quasidiagonal $ C^\ast $-algebras is closed under crossed products by finite group actions with the Rokhlin property. As a consequence, the class of strong NF algebras is closed under crossed products by finite group actions with the Rokhlin property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L55, 46L35

Retrieve articles in all journals with MSC (2010): 46L55, 46L35


Additional Information

Zhonghua Wang
Affiliation: School of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi, 710119, People’s Republic of China
Email: wzhh@snnu.edu.cn

Jianhua Zhang
Affiliation: School of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi, 710119, People’s Republic of China
Email: jhzhang@snnu.edu.cn

DOI: https://doi.org/10.1090/proc/13232
Keywords: Inner quasidiagonal $C^\ast$-algebra, strong NF algebra, Rokhlin property, MF algebra.
Received by editor(s): December 8, 2015
Received by editor(s) in revised form: March 16, 2016, and March 28, 2016
Published electronically: August 29, 2016
Additional Notes: The authors were supported by the Fundamental Research Funds for the Central Universities (No. GK201504003) and the National Natural Science Foundation of China (Nos. 11471199, 11371233).
Communicated by: Adrian Ioana
Article copyright: © Copyright 2016 American Mathematical Society